I have been given this Drug 25mg for GAD many years suffering,I am concerned however as I have Heart Irreg Pulse problems fast and slow and am on medication for this.
Also have read that this drug can give Major Eye problems tunnel vision ,Double vision loss of Vision etc and vertigo and is Hard to Come Off.
As I have dizziness from Heart Med I do not need it to be made worse .
Has anyone had any of these symptoms or side affects, and what do you all think is the Worst Side Affect.
As you can tell from this post I am at the stage where I do not have the Confedence to take this Drug and seem to question any Med given to me.
I need help but Doctors just say give it a try, I just do not want to feel worse,I class my Days of Degrees of Crap No good days.
Any replies are appreciated
Pregabalin - Has anyone had Heart Irreg pulse or Eye Problems?
- 4 Mar 2014 by roly50
- 4 March 2014
- restless legs syndrome, generalized anxiety disorder, pregabalin, medication, heart, pulse, eye
First you need to change your attitude. You don't class days by degrees of crap, you class them by the little bits of good. Internal dialogue has a huge play in how you feel. You find the little bits of good. I had trouble with blurred vision on Lyrica, and cognitive problems and weight gain so I went off of it and had no trouble stopping it. I take gabapentin instead.
No matter how bad you may feel you've got to remember there is always someone worse off than you. Healing is a 50/50 deal between your physical body and your mental outlook. I have been to hell and back, you can read other posts to find out what I've had to deal with the last 30 years, but if I were to wake up feeling like it was just another crap day, I'd never get out of bed, which would not only make me physically worse, but mentally worse as well. Please try and remember to Count your Blessings, and when God closes one door he opens a window.
As for the Pregabalin, it is generally used for nerve pain, so if that's what you have then I'd say you're on the right medication. You don't say how long you've been taking this medication, so I don't know if it's something that will lesson with time, or many times when we read the side effects prior to taking the medications, our brains tell us we're experiencing those effects. Not to say you're off in anyway, it's just common human nature to read the side effects then wait to see if you have them. If it gets worse talk to your doctor, but please force yourself to have a brighter outlook, after all you are alive, when right now my father is fighting for his life. I hate to hear of people who are so negative when they really are blessed to be alive. Good luck to you!
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2012 • 4 answers
Posted 27 Feb 2015 • 1 answer
Posted 25 Jul 2015 • 1 answer
Posted 19 Mar 2017 • 1 answer
I have stopped taking pregabalin and am severely depressed and having bad cramps in my legs is this?
Posted 10 days ago • 1 answer